| Model Number |
DRIVER SHAFT, T-15, MEDIUM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via (b)(4) that two (qty.2) ar-9545-t15-02 and an ar-9545-t15-03 driver shafts are broken.No harm was done to the patient and the cases finished without any negative impact.Replacements were used to complete the case.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.One unpackaged ar-9545-t15-02 driver shaft lot number: 1392140 was received for investigation.Visual evaluation noted wear and tear on the devices with discoloration and faded laser markings.Further visual evaluation noted that the driver tips were twisted/bent.Functional testing was not performed due to the damage to the device.It was not indicated if a torque-indicating adapter had been used with the device.The most likely cause for the reported failure can be attributed to over-torqueing/over-engaging the driver with the screw head.